# SDR W8PA971565

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION AROUND NUT PLATE HOLES ON FLOORBEAM, UPPER CHORD, BS 294.5, WL 208, RBL 7.5, 20, 31.5, 32, 38.5 AND 44. REMOVED CORROSION, OUT OF LIMITS, CUT OF DAMAGE, FAB AND INSTALLED REPAIR PARTS.
